

## Thursday, February 15, 2024

11:00 a.m. – 12:00 p.m. *Registration and Lunch* 

The Hotel at Auburn University & Dixon Conference Center

12:00 – 12:20 p.m. *Welcoming Remarks* 

Jennifer Mueller-Phillips, Ph.D., KPMG Professor and Interim Dean

Raymond J. Harbert College of Business, Auburn University

12:20 - 12:40 p.m. State of Alabama Banking Market

Session #1 Michael E. Hill, Superintendent

Alabama State Banking Department

12:40 – 1:30 p.m. Trending Board Room Issues and Board Member Best Practices

Session #2 Mike Waters, Partner

Jones Walker, LLP

1:30 – 1:45 p.m. 15-Minute Break

1:45 - 2:35 p.m.

Session #3 William Brackett, Managing Director, Investment Banking

Jason Clayton, Director, FIG – Balance Sheet Strategies

Performance Trust Capital Partners,

2:35 – 3:05 p.m. 30 Minute Break

3:05 – 3:55 p.m. *FHLBank Atlanta Overview* 

Session #4 Adrian Lang, AVP, Senior Relations Manager

Kevin Wyckoff, Vice President, Regional Sales Coordinator: GA, AL, NC, SC

Federal Home Loan Bank of Atlanta

3:55 – 4:10 p.m. 15-Minute Break

4:10 – 5:35 p.m. *Regulator Panel Discussion* 

Session #5 Eric Wilson, Community Bank Division Manager, Alabama State Banking Department

Tim Rich, Regional Director, FDIC

**Trey Wheeler,** AVP, Community and Regional Group, Federal Reserve Bank of Atlanta **Moderator: Ronald Snider**, Partner, Corporate Practice Group, Jones Walker, LLP

5:35 – 6:45 p.m. **Networking Reception** 

Adrian Lang, AVP, Senior Relations Manager, Federal Home Loan Bank of Atlanta





## Friday, February 16, 2024

7:00 – 8:00 a.m. **Breakfast** 

8:00 – 8:50 a.m. *Leadership and Sustainability* **Session #6 David Wood,** Audit Partner

Tom Cox, Principal

Wipfli

8:50 – 9:05 a.m. 15-Minute Break

9:05 – 9:55 a.m. *Navigating the Changing Landscape in Banking* 

Session #7 Rodney Rushing, EVP & COO

ServisFirst Bank

9:55 – 10:10 a.m. 15-Minute Break

10:10 – 11:00 a.m. *Washington, D.C. Update* 

Session #8 Michael Emancipator, Vice-President and Regulatory Counsel

**Brad Bolton,** Immediate Past Chairman *Independent Community Bankers of America* 

11:00 – 11:30 a.m. 15-Minute Break

11:30 a.m. – 12:00 p.m. *Special Guest Speaker* 

Session #9 Ralph Jordan, Jr.

Son of Shug Jordan

12:00 – 1:00 p.m. **Networking Lunch** (Boxed Lunches available in Foyer)

## **Bank Directors' College**

c/o Auburn Technical Assistance Center 570 Devall Drive, Suite 305 Auburn, AL 36832-6948

Amanda Richter Hank Czarnecki

BDC Executive Director

(334) 758-1349 (334) 844-3838

amanda1@Auburn.edu LeanHank@Auburn.edu

